# SDR SWIA971397

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Lt Horiz Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INBOARD STABILIZER BOOT FAILS INFLIGHT AT ALL CONFIGURATIONS OF TIMERS AND SETTINGS.  RETURNED TO PDX.  REPLACED RIGHT PRESSURE REGULATOR DUE TO LOW OUTPUT (18 PSI) AND PATCHED BOOT, OPS CHECKS GOOD.
